MathSciNet Relay Station
MathSciNet bibliographic data
MR1324127 20F32 (57M20)
Bourdon, Marc Au bord de certains polyèdres hyperboliques. (French) [At the boundary of certain hyperbolic polyhedra] Ann. Inst. Fourier (Grenoble) 45 (1995), no. 1, 119–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement